# SDR SIMA200703013

- Difficulty date: January 29, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 13,051 hours, 11,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Part time: 13,051 hours, 11,543 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR FRAME LOWER SILL CORRODED.  REMOVED AND REPLACED LOWER SILL IAW EMB SRM 51-40-02.  RESTORED PROTECTIVE FINISH, RETURNED AIRCRAFT TO SERVICE.
